MAUDE Adverse Event Report: STRYKER ORTHOPAEDICS-MAHWAH ABGII NO5 CEMENTLESS LEFT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED

STRYKER ORTHOPAEDICS-MAHWAH ABGII NO5 CEMENTLESS LEFT V40; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Model Number 4845-0205
Medical Device Problem Code Malposition of Device (2616)
Health Effect - Clinical Code Foreign Body Reaction (1868)
Date of Event 10/30/2013
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There has been one other similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.
 
Event or Problem Description
As reported in medwatch mw5101277: "i am the patient related to the fda report: stryker orthopaedics-(b)(4) abg ii no.5 cementless left v40 catalog number 4845-0205 event date (b)(6) 2013 mdr report key (b)(4).This is the prosthesis that was put on me: stryker orthopedics-(b)(4) abg ii no 5 cementless left v40.Afterwards, two ct scans, one performed on (b)(6) 2013 and the other - resolutive - on (b)(6) 2013, showed that the prosthesis was badly positioned and for this reason an impingement had been caused between the stem and the acetabular cup (including polyethylene insert).The acetabular cup had been implanted with poor anteversion: the anteversion angle of 20° was not respected and it was only 7°.This fact had injured the iliopsoas tendon, which has never recovered, even after the removal and replacement of the prosthesis.The tests to which stryker refers in the report of the case, were only nickel and chromium because stryker on (b)(6) 2013 had not yet provided the doctor who had made the report, the technical data sheet of the prosthesis, where all the metals to be searched were indicated.Actually, i have the email in which stryker confirms the opening of the accident in my name and sends the data sheet to my trusted orthopedist, on (b)(6) 2013 i already had exams, with all prosthetic metals in high/ toxic concentrations in the body, titanium increased again until the last examination on (b)(6) 2013.On (b)(6) 2013 the prosthesis was explanted and strong osteolysis was found due to metallosis and damage from polyethylene and metal debris (metal particles) were found on the psoas tendon and in the periprosthetic tissues.The values of titanium and other prosthetic metals are further increased until the explantation of the prosthesis ((b)(6) 2013), as from the report dated (b)(6) 2013 (which i can send if requested), fda safety report id# (b)(4).Update as per received medwatch mw5101330: i am the patient related to the fda report: stryker orthopaedics-(b)(4) abg ii no 5 cementless left v40.Catalog number 4845-0205.Event date (b)(6) 2013 mdr report key (b)(4).Mdr text key (b)(4).This is the prosthesis that was put on me: stryker orthopaedics-(b)(4) abg ii no 5 cementless left v40.Afterwords, two ct scans, one performed on (b)(6) 2013 and the other- resolutive - on (b)(6) 2013, showed that the prosthesis was badly positioned and for this reason an impingement had been caused between the stem and the acetabular cup (including polyethylene insert).The acetabular cup had been implanted with poor anteversion: the anteversion angle of 20 was not respected and it was only 7.This fact had injured the iliopsoas tendon, which has never recovered, even after the removal and replacement of the prosthesis.The tests to which stryker refers in the report of the case, were only nickel and chromium because stryker on (b)(6) 2013 had not yet provided the doctor who had made the report, the technical data sheet of the prosthesis, where all the metals to be searched were indicated.Actually, i have the email in which stryker confirms the opening of the accident in my name and sends the data sheet to my trusted orthopedist.On (b)(6) 20131 already had exams, with all prosthetic metals in high/ toxic concentrations in the body.Titanium increased again until the last examination on (b)(6) 2013.On (b)(6) 2013 the prosthesis was explanted and strong osteolysis was found due to metallosis and damage from polyethylene and metal debris (metal particles} were found on the psoas tendon and in the periprosthetic tissues.The consequences i have developed have been: - thyroid nodules, pericarditis, in 2015 appeared a spot similar to acanthosis nigricans of considerable size, in 2016 a 12 cm pelvic pseudotumor containing the prosthetic metals titanium etc.Was removed, titanium etc.Were found in the pleural fluid, and in the abdominal fluid in 2016 removal of sub-mammary nevus for suspected melanoma and skin spot biopsy.The histological examination confirmed adverse reaction to foreign bodies, including in mammary cysts (2017).Atrophy of iliopsoas.The values of titanium and other prosthetic metals are further increased until the explantation of the prosthesis ((b)(6) 2013), as from the report dated (b)(6) 2013 (which i can send if requested).Fda safety report id# (b)(4).

Brand Name
ABGII NO5 CEMENTLESS LEFT V40
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/POLYMER, POROUS UNCEMENTED
Manufacturer (Section D)
STRYKER ORTHOPAEDICS-MAHWAH
325 corporate drive
mahwah NJ 07430
MDR Report Key12061525
Report Number0002249697-2021-01074
Device Sequence Number17143758
Product Code LPH
UDI-Device Identifier07613327051032
UDI-Public07613327051032
Combination Product (Y/N)N
Initial Reporter StateMD
Initial Reporter CountryUS
PMA/510(K) Number
K121308
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2013
Reporter Type Manufacturer
Report Source consumer,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2013
Device Model Number4845-0205
Device Catalogue Number4845-0205
Device Lot NumberG2171408G
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/01/2021
Initial Report FDA Received Date06/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;